# SDR DLM88951136

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Crack
- Location: Rt Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-2 LETTER CHECK, CRACK IN CROSSOVER RIB AT AFT I/B CORNER OF RT WHEEL WELL CUTOUT.  REPAIRED PER SRM 53-05 FIG 101.
